# SDR FDEA201106262427

- Difficulty date: June 26, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT HAS CRACKED LOWER ANGLE AT INBD SIDE OF SLAT, OTBD UPPER STOP PAD.  REMOVED NR 1 SLAT ANGLE AND FABRICATED NEW ANGLE AND SPLICE. IAW SRM 57-50-2 FIG 2 AND 51-40-4 FIG 1. INSTALLED NEW ANGLE AND SPLICE IAW SRM 51-30-2
